# SDR DALA2023011100215

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,006 hours, 27,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 KNUCKLE KNOCKER ON AFT RIGHT DOOR WILL NOT COME OUT ALL THE WAY WHEN DOOR IS ARMED. CATCHING ON PLASTIC DOOR COVER ON UPPER LEFT CORNER OF KNUCKLE KNOCKER. CORRECTIVE ACTION: ADJUSTED RT AFT DOOR KNUCKLE KNOCKER PER B757 AMM 52-10. OPERATED DOOR SEVERAL TIMES + KNOCKER EXTENDS FULLY AT THIS TIME . NO FURTHER DEFECTS NOTED. (9732902)
